Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 96, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 17, 2006, 6:17 PM CDT for Manitowoc County, Wisconsin. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2006, 6:17 PM CDT (23:17 UTC)
- Expired
- Jul 17, 2006, 7:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 50 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:35 PM CDT | TSTM WND DMG | Manitowoc, WI | 30 FOOT TALL HOTEL SIGN BLOWN DOWN |
| Jul 17, 6:35 PM CDT | TSTM WND DMG | Manitowoc, WI | TREES AND POWER POLES BLOWN DOWN |
| Jul 17, 7:02 PM CDT | HAIL 0.75 | Manitowoc, WI | ESTIMATED 50 MPH WIND GUST NEAR INTERSECTION OF I43 AND MANITOWOC RIVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3786 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 172319 SVRGRB WIC071-180015- /O.NEW.KGRB.SV.W.0096.060717T2317Z-060718T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 617 PM CDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 715 PM CDT * AT 614 PM CDT...DOPPLER RADAR AND SPOTTER REPORTS INDICATED A NEW LINE OF SEVERE THUNDERSTORMS PRODUCING HAIL...AND DAMAGING WINDS OVER CALUMET COUNTY MOVING INTO MANITOWOC COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF VALDERS TO 15 MILES SOUTHWEST OF VALDERS...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF APPLETON TO 13 MILES NORTHWEST OF PLYMOUTH...AND MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... VALDERS BY 645 PM... CLEVELAND BY 700 PM... MANITOWOC BY 710 PM... THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORMS WARNING FOR THE COUNTY. LAT...LON 4421 8799 4392 8799 4389 8764 4430 8744 $$ HELMAN
3 follow-up statements
000 WWUS53 KGRB 172347 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 644 PM CDT MON JUL 17 2006 WIC071-180015- /O.CON.KGRB.SV.W.0096.000000T0000Z-060718T0015Z/ MANITOWOC WI- 644 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MANITOWOC COUNTY... AT 643 PM...TRAINED WEATHER SPOTTERS REPORTED ANOTHER LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MENCHALVILLE TO SCHOOL HILL...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF MANITOWOC TO 7 MILES NORTHWEST OF HOWARDS GROVE...MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MENCHALVILLE...TAUS...SPRING VALLEY AND CLARKS MILLS BY 650 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4421 8799 4393 8799 4389 8764 4431 8744 $$ HELMAN
000 WWUS53 KGRB 172359 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 658 PM CDT MON JUL 17 2006 WIC071-180015- /O.CON.KGRB.SV.W.0096.000000T0000Z-060718T0015Z/ MANITOWOC WI- 658 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MANITOWOC COUNTY... AT 655 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KELLNERSVILLE TO MANITOWOC...MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MISHICOT BY 705 PM... TWO RIVERS BY 710 PM... POINT BEACH STATE FOREST AND TWO CREEKS BY 715 PM... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4421 8799 4393 8799 4389 8764 4431 8744 $$ HELMAN
000 WWUS53 KGRB 180013 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 713 PM CDT MON JUL 17 2006 WIC071-180023- /O.EXP.KGRB.SV.W.0096.000000T0000Z-060718T0015Z/ MANITOWOC WI- 713 PM CDT MON JUL 17 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY EXPIRES AT 715 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. LAT...LON 4421 8799 4393 8799 4389 8764 4431 8744 $$ HELMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:45 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 17, 3:45 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT MON JUL 17 2006 .SHORT TERM...TONIGHT AND TUESDAY. ONGOING THUNDERSTORMS ARE THE MAIN CONCERN IN THE SHORT TERM. 12Z SOUNDINGS AT GRB/MPX/DVN...AHEAD A THE COLD FRONT...ALL SHOWED STEEP MID LEVEL LAPSE RATES ABOVE A STRONG CAPPING INVERSION OFF THE SURFACE. THERE WAS PLENTY OF SHEAR BELOW THE CAP...ESPECIALLY AT GRB AND DVN. SURFACE ANALYSIS AT 20Z SHOWED A SHIFT IN THE WIND DIRECTION FROM SOUTHWEST TO WEST AND A SLIGHT DROP IN DEW POINTS...WEST OF A LINE FROM THE FOX VALLEY TO LAKE WINNEBAGO. TEMPERATURES WERE COOLER AND DEW POINTS SIGNIFICANTLY LOWER AS WINDS SHIFTED TO NORTHWEST ALONG AND BEHIND A LINE FROM MARINETTE TO WISCONSIN RAPIDS. CAPE VALUES WERE QUITE HIGH AHEAD OF THE FRONT BUT NOTHING WAS FIRING ALONG IT UNTIL ALMOST 20Z. EARLIER IN THE DAY SOME CONVECTION DEVELOPED WELL SOUTH OF THE FRONT WHERE TEMPERATURES WERE IN THE 90S AND DEW POINTS IN THE 70S. THERE HAVE BEEN SOME REPORTS OF LARGE HAIL AND WIND DAMAGE WITH THOSE STORMS. THE STORMS ALONG THE FRONT WERE RAPIDLY DEVELOPING INTO A LINE AS THE FRONT SLOWLY MOVED THROUGH CENTRAL AND EAST CENTRAL WISCONSIN. MODELS HAVE THE FRONT MOVING SOUTHEAST OF THE FORECAST AREA TONIGHT AS A MID LEVEL RIDGE AND SURFACE HIGH PRESSURE START TO BUILD INTO WISCONSIN. NO PCPN EXPECTED TUESDAY WITH BOTH OF THOSE FEATURES IN PLACE. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. FORECAST FOCUS ON PRECIP POTENTIAL DURING THE PERIOD. THE MODELS AGREED QUITE WELL THAT A COLD FRONT WILL BE MOVING THROUGH THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. MODEL TRENDS INDICATE A FASTER DEPARTURE ON THURDAY SO WILL WORD MORNING MENTION ON THURSDAY FOR THE NW HALF OF THE AREA. HIGH PRESSURE REGIME AGAIN BUILDS INTO THE AREA FRIDAY INTO THE WEEKEND. UPPER HEIGHTS LOWER FOR THE WEEKEND SO EXPECT NEAR NORMAL TEMPERATURES. MDM RANGE MODELS INCONSISTENT WITH PCPN CHC BUT WITH COOLER AIR ALOFT WILL CONTINUE AN AFTN CHC FOR SATURDAY...HOWEVER WILL LEAVE THE REST OF THE FCST DRY DUE TO NO SIGNIFICANT SYNOPTIC FEATURE TO FOCUS ON. TEMPERATURES WILL RISE TO ABOVE NORMS AGAIN FOR THE MID WEEK AHEAD OF THE MIDWEEK FRONT AND INCREASING UPPER HEIGHTS. DD && .GRB...WATCHES/WARNINGS/ADVISORIES... NONE. && MG/TDH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 17, 12:15 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT MON JUL 17 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1215 PM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA THIS AFTERNOON AND EVENING...BRINGING A CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN VERY UNSTABLE AIR ALONG AND AHEAD OF THE FRONT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE SOUTHEAST OF A LINE FROM WAUSAUKEE TO NEKOOSA THIS AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN CONCERNS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA WEDNESDAY AND THURSDAY...BRINGING A CHANCE OF THUNDERSTORMS. THE BEST CHANCE OF SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN WEDNESDAY AFTERNOON...THEN OVER THE ENTIRE AREA WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. ANOTHER LOW PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE REGION SATURDAY AND SUNDAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LMZ521-522-541>543-564-181700- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1215 PM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING... BRINGING A CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MARINE FORECAST AREA. THE GREATEST THREAT OF SEVERE STORMS IS EXPECTED TO BE THIS AFTERNOON AND EARLY EVENING. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA WEDNESDAY AND THURSDAY...BRINGING A CHANCE OF THUNDERSTORMS. THE BEST CHANCE OF SEVERE STORMS WILL BE ON WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL. ANOTHER LOW PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE REGION SATURDAY AND SUNDAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 17, 5:50 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL MANITOWOC 44.08N 87.66W
07/17/2006 M2.00 INCH MANITOWOC WI TRAINED SPOTTER
&&Local storm report, Jul 17, 5:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL WINCHESTER 44.20N 88.66W
07/17/2006 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
ESTIMATED 50 MPH WIND GUST NEAR INTERSECTION OF BROOKS
ROAD AND HWY 45
&&Special weather statement, Jul 17, 5:55 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 555 PM CDT MON JUL 17 2006 WIZ022-036>040-045-048>050-180000- DOOR-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING STURGEON BAY...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 555 PM CDT MON JUL 17 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR EAST-CENTRAL WISCONSIN... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR EAST-CENTRAL WISCONSIN FOR THE EARLY EVENING. AT 550 PM...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR MANITOWOC TO JUST EAST OF WAUTOMA. SOME OF THE STORMS IN THE LINE WERE SEVERE...AND PRODUCING LARGE HAIL. THE GREATEST RISK OF SEVERE WEATHER IS WITH THIS LINE OF STORMS. THERE IS STILL A SLIGHT CHANCE THAT ADDITIONAL STORMS COULD DEVELOP FARTHER NORTH. HOWEVER...IF THAT DOES NOT OCCUR SOON THEN THE NORTHERN PORTION OF THE WATCH WILL BE CANCELED. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Jul 17, 6:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST BROTHERTOWN 43.96N 88.30W
07/17/2006 E60 MPH CALUMET WI AMATEUR RADIO
ALSO VERY HEAVY RAINFALL.
&&Local storm report, Jul 17, 6:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 W NEENAH 44.18N 88.50W
07/17/2006 M0.75 INCH WINNEBAGO WI TRAINED SPOTTER
&&Local storm report, Jul 17, 6:17 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG CHARLESBURG 43.96N 88.16W
07/17/2006 CALUMET WI LAW ENFORCEMENT
TREES DOWN ON CHARLESBURG ROAD
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:38 PM CDT | Marine Weather Statement | GRB | 67 min | |
| Jul 17, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 11 min |
| Jul 17, 2:39 PM CDT | Special Marine Warning | GRB | 66 min | |
| Jul 17, 2:54 PM CDT | Special Marine Warning | GRB | 66 min | |
| Jul 17, 3:12 PM CDT | Severe Thunderstorm Warning | GRB | Door | 63 min |
| Jul 17, 3:18 PM CDT | Special Marine Warning | GRB | 57 min | |
| Jul 17, 3:26 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee | 64 min |
| Jul 17, 3:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Jul 17, 3:58 PM CDT | Marine Weather Statement | GRB | 77 min | |
| Jul 17, 4:30 PM CDT | Special Marine Warning | GRB | 60 min | |
| Jul 17, 4:31 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 29 min |
| Jul 17, 4:37 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 53 min |
| Jul 17, 4:39 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 66 min |
| Jul 17, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet | 55 min |
| Jul 17, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 46 min |
| Jul 17, 5:31 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 17, 5:31 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 59 min |
| Jul 17, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Calumet | 54 min |
| Jul 17, 6:00 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 30 min |
| Jul 17, 6:28 PM CDT | Special Marine Warning | GRB | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.